MAUDE Adverse Event Report: Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES
Model Number DW ARTHROSCOPY FLUID MANAGEMENT DEV
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
DW ARTHROSCOPY FLUID MANAGEMENT DEV
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50057468
Report Number1220246-2026-04069
Device Sequence Number10687295
Product Code HRX
UDI-Device Identifier00888867039377
UDI-Public(01)00888867039377(11)251110(10)32342712
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW ARTHROSCOPY FLUID MANAGEMENT DEV
Device Catalogue NumberAR-6480
Device Lot Number32342712
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer10/02/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown